MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC N/A; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC N/A; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9733236
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used during a spinal procedure.It was reported that when the surgeon was removing the slap hammer, the perc pin broke off.The surgeon was able to remove the piece from the patient's anatomy.There was a delay of less than 1 hour and no impact on patient outcome.

Brand Name
N/A
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key15378099
Report Number1723170-2022-01439
Device Sequence Number17488638
Product Code OLO
UDI-Device Identifier00613994247865
UDI-Public00613994247865
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2025
Device Model Number9733236
Device Catalogue Number9733236
Device Lot Number2022030437
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2022
Initial Report FDA Received Date09/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale
Patient Weight126 KG